Metrics

From
Common and Coincidence Fixed Point Theorems for Asymptotically Regular Mappings in Hilbert Spaces by R.A. Rashwan American Journal of Mathematical Analysis. 2014, 2(1), 8-14 doi:10.12691/ajma-2-1-3
Views
11828
Html 11341
Abstract 487
24 February 2014 (publication date) through 21 September 2020 *
20.99 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4622
PDF2483
Epub626
XML1038
PPT0
Figures247
Tables228
Export: 1932
RIS585
BibTex637
Endnote710
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com